coming off effexor starting cymbalta

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

boxerdogmom
New Member


Date Joined May 2009
Total Posts : 1
   Posted 5/17/2009 8:35 AM (GMT -7)   
Can someone please help me? I am 51 have been on effexor 150mg for 3 years, it wasnt working so 3 days ago the Doc put me on 60mg of cymbalta. I am having electric shock like feeings in my head, crying, very depressed. The Doc didnt have me "wean" off effexor. If anyone one knows how long this normally last please let me know. Thank You

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/17/2009 11:15 AM (GMT -7)   

Call your physician as you may be to high on the Cymbalta.  30 mg would be a better place to start as starting this SSNI med may cause brain shocks.

Cymbalta also comes in 20 mgs and 10 mgs if I remember correctly so you could go up slower.

I just weaned off this med after usaing it over a year.

Remember I am not a profesional. :-)

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic 
Co-Moderator Depression
  Forums
Moderator: GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Grizzly pooh
Regular Member


Date Joined May 2009
Total Posts : 72
   Posted 5/17/2009 3:43 PM (GMT -7)   
Hi, it sounds like you're doing it tough. I've just started Cymbalta 3 days ago (30mg) and am have intense aching limbs with burning pins and needles in them, and in my tongue. Sounds a bit like your electric shocks? I find getting used to medication really hard, I wasn't even able to take efexor, i quit it after 3 days. I hope you can work something out, I feel for you right now

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18746
   Posted 5/17/2009 11:30 PM (GMT -7)   
hi boxerdogmom, and welcome to the site, sorry for the situation, may take a bit, i went of effexor 4 years, 375mg, 2 months into pristiq, working well, less weaning as it is a dirivative of effexor, yet less sedating. hoping you settle a bit real soon, pls post if i can help. healings to you, jamie, male, 37.
 
mdd, iddm, severe borderline personality disorder, hormone deficency, diabetic nuropathy, lombroscal spine, and water work issues!

scaredandscarred
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/19/2009 9:44 AM (GMT -7)   
I had a friend who descibed the same symptoms...do not delay go to your doc with a list of what you have been feeling !! It turned out my friend was allergic to the stuff. Better safe than sorry talk to your doc!!

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18746
   Posted 5/19/2009 9:49 PM (GMT -7)   
good point s.a.s thx jamie!!! smilewinkgrin
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:12 PM (GMT -7)
There are a total of 2,732,420 posts in 301,023 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
239 Guest(s), 6 Registered Member(s) are currently online.  Details
Brianscoob, Mews2much, Girlie, ggfgfgfdgfgdd98, gdftggfdgfdgf21, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer